# SDR FDEA201909192282

- Difficulty date: September 19, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 100,979 hours, 35,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: AWD72741LFX
- Part serial: PL0077
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  357  25-60  5140 19SEP19  DFW  OPEN  U  REF WRI 52-10/5139  L1 SLIDE INDICATOR ON ALL THE TIME.  MEL 19SEP19 00:16   DFW U  RELEASED FOR SERVICE PER MEL : 25-61-01 CATEGORY : C EXPIRATION : 29SEP19 "MEL 25-61-01: EVAC SLIDE REMOTE PRESS INDICATOR -  INOP. PER MEL 25-61-01, VERIFY AND RECORD IN THE AML, EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY."  CHECKED RESISTANCE AT PLUG FOUND TO BE 0.5 OHMS. PLACED L1 SLIDE INDICATION ON MEL. THIS MEL FACTED OUT AND TRANSFERED TO WRI 52-10 5142. 1L DOOR EVACUATION SLIDE/RAFT REPLACED AND TESTED IAW AMM 25-61-02-4. THIS CLOSES MEL 52-10-03. OK FOR SERVICE.
